# SDR DALA2020022501378

- Difficulty date: February 25, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/MTC TASK -DURING PERFORM WORK CARD 5312-01170-10B-02 FOUND 2 EXISTING FASTENER HOLES SHORT EDGE MARGIN ON "T"FITTING (P/N: 145T1929U10) REPAIRED AS PER PRI585419-14 REV O.THE PRI 585419-14 REV O COMPAIRED AND COMPLIED WITH ER/A 585419-14 REV ORIGINAL . ASSOCIATED ER/A 14-585419 ADDED FOR AC 1816 (1503920)
